# SDR AALA202109031931

- Difficulty date: August 31, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 27,026 hours, 10,745 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361100600000
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR PANEL 231FF BETWEEN FR 20 AND FR 24  DELAMINATED AT THE EDGES OF THE PANEL. REPAIRED FLOOR PANEL PER SRM 53-02-00-300-013.
